O razvitku teorije analitičkih funkcija i radu Mihaila Petrovića u toj oblasti matematike
Matematički vesnik, Tome 20 (1968) no. 4, p. 409
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
30A99
@article{MV_1968_20_4_a3,
author = {V. Dajovi\'c},
title = {O razvitku teorije analiti\v{c}kih funkcija i radu {Mihaila} {Petrovi\'ca} u toj oblasti matematike},
journal = {Matemati\v{c}ki vesnik},
pages = {409 },
year = {1968},
volume = {20},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1968_20_4_a3/}
}
V. Dajović. O razvitku teorije analitičkih funkcija i radu Mihaila Petrovića u toj oblasti matematike. Matematički vesnik, Tome 20 (1968) no. 4, p. 409 . http://geodesic.mathdoc.fr/item/MV_1968_20_4_a3/